EFFECTIVE INCOME TAX RATES BY STRUCTURAL MODELS OF BANKRUPTCY.

Item request has been placed! ×
Item request cannot be made. ×
  Processing Request
  • Additional Information
    • Author-Supplied Keywords:
      default risk
      Effective tax rate
      fixed debt
      optimized leverage
      stationary leverage
      structural model
    • Abstract:
      The taxation treatment of corporations has been one of the central issues regarding firm valuation. The statutory income tax rates differ significantly by states. The system of tax codes is further complicated by a variety of exemptions, deferrals and potential loopholes. Many types of institutional investors enjoy different degrees of beneficial tax treatments. All these factors make the "true tax rates" an elusive factor in valuing a firm or project regardless of how theoretically accurate the valuation formula might be. Therefore, a meaningful task is to reasonably estimate the effective corporate income tax rate. But this task becomes more challenging due to the interaction of tax shields and capital structure policies. The results are interesting in making economic sense and also in pointing out the direction of improvements in structural modeling of default. [ABSTRACT FROM AUTHOR]
    • Abstract:
      Copyright of International Journal of Business, Accounting, & Finance is the property of International Academy of Business & Public Administration Disciplines (IABPAD), LLC and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
    • Author Affiliations:
      1University of North Carolina at Charlotte
      2Michigan Technological University
      3University of Michigan at Dearborn
    • ISSN:
      1936-699X
    • Accession Number:
      123754483
  • Citations
    • ABNT:
      HAN, D.; QI, H.; YAN ALICE XIE. Effective Income Tax Rates by Structural Models of Bankruptcy. International Journal of Business, Accounting, & Finance, [s. l.], v. 11, n. 1, p. 35–45, 2017. Disponível em: . Acesso em: 16 jun. 2019.
    • AMA:
      Han D, Qi H, Yan Alice Xie. Effective Income Tax Rates by Structural Models of Bankruptcy. International Journal of Business, Accounting, & Finance. 2017;11(1):35-45. http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483. Accessed June 16, 2019.
    • APA:
      Han, D., Qi, H., & Yan Alice Xie. (2017). Effective Income Tax Rates by Structural Models of Bankruptcy. International Journal of Business, Accounting, & Finance, 11(1), 35–45. Retrieved from http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483
    • Chicago/Turabian: Author-Date:
      Han, Dan, Howard Qi, and Yan Alice Xie. 2017. “Effective Income Tax Rates by Structural Models of Bankruptcy.” International Journal of Business, Accounting, & Finance 11 (1): 35–45. http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483.
    • Harvard:
      Han, D., Qi, H. and Yan Alice Xie (2017) ‘Effective Income Tax Rates by Structural Models of Bankruptcy’, International Journal of Business, Accounting, & Finance, 11(1), pp. 35–45. Available at: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483 (Accessed: 16 June 2019).
    • Harvard: Australian:
      Han, D, Qi, H & Yan Alice Xie 2017, ‘Effective Income Tax Rates by Structural Models of Bankruptcy’, International Journal of Business, Accounting, & Finance, vol. 11, no. 1, pp. 35–45, viewed 16 June 2019, .
    • MLA:
      Han, Dan, et al. “Effective Income Tax Rates by Structural Models of Bankruptcy.” International Journal of Business, Accounting, & Finance, vol. 11, no. 1, Spring 2017, pp. 35–45. EBSCOhost, search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483.
    • Chicago/Turabian: Humanities:
      Han, Dan, Howard Qi, and Yan Alice Xie. “Effective Income Tax Rates by Structural Models of Bankruptcy.” International Journal of Business, Accounting, & Finance 11, no. 1 (Spring 2017): 35–45. http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483.
    • Vancouver/ICMJE:
      Han D, Qi H, Yan Alice Xie. Effective Income Tax Rates by Structural Models of Bankruptcy. International Journal of Business, Accounting, & Finance [Internet]. 2017 Spring [cited 2019 Jun 16];11(1):35–45. Available from: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=bsu&AN=123754483